My terrible story

Hi everyone, first of all, and thanks. sorry for my bad English. I would have many, too many things to say. I start by saying who I am, I’m 22 and I’m from Italy. I try to make it as short as possible but I already know that I will not succeed, sorry again.
I started taking fin in December 2018 for hair loss, or rather for the beginning of it. I didn’t have and I have no obvious hair problems, I’m also very good at hairstyle and people have always thought i had a lot of hair. it didn’t make much sense to take it, my fucking ego for always being better fucked me. I was worried, and reading on the internet i discovered this drug that seemed miraculous, so i called my mother while I was at work, i told her if when she went to the doctor she would ask for the prescription, so it was, a few hours later, without even one visit, I had the drug in my hand.
I took propecia for about six months, about 6 times a week, therefore 6 mg a week.
after a few days I had liquid sperm, but I didn’t give it importance, I was aware of this and all the doctors said it was the practice, nothing strange.
after 3 months I had a lot of effluvium, I had less hair than when I started, on the contrary two months after the effluvium was almost reversed and the results began to be seen, after about 5 months I had a lot of hair, my head was full!
in the sixth month or so, I started having bubbles on my chest, when I studied doping I learned that they are unusual bubbles that often appear when you have hormonal changes. I thought, fuck, I don’t need the drug, in the end I have a girl who loves me and even if I stop it is not said that my hair will fall soon.
I state that I knew only the sides related to the sexual and mental side, nothing else. I repeat, under medication I was fine with sperm and those strange bubbles. now that I think about it I was also very tired, but I wouldn’t feel like attributing it to the drug also because I was doing a very hard job and I woke up every day at 4.30am.
once I got out of the drug I felt good, the sperm was still liquid and I was just waiting for it to come back solid, as the doctors say it takes a while, I was calm.
after a month there was a nightmare.
I state that a few days before the crash and up to the crash I had very very high libido, but not even i gave them so much importance, now sincerely thinking about it was extremely high.
the night of the crash I had high libido, I tried to masturbate but the erection was not the best, strange, so after ejaculation I masturbated again to see if I could get a better erection. I had the crash from the second ejaculation. I felt in a second an inexplicable numbness that only you can understand, thanks again, I have been reading you for months and you have helped me a lot, I’m not alone.
the penis was gone, I no longer felt anything, totally insensitive and I started having strong panic attacks, while my face changed and swelled absurdly.
I don’t feel like attributing mental states to propecia, I mean, anyone with those changes would be made to take on regardless of panic, I don’t think I ever had or had mental sides.
the penis and all my skin has changed since last July and this still persists, I had strong burns when I urinated and the doctor prescribed me levoflaxin, the second drug of my life, took away my burning in three days but it dissolved me the tendons, they had all become soft, I don’t know if the fault was levoflaxin or propecia, but after 3 months this was resolved.
the pads of my feet have disappeared and my hands have changed completely. after the crash I had strong tingling in both hands and feet, the numbness has disappeared but the change persists.
I never had any libido problems except when I had a crash, but who would have libido with so much fear and panic attacks? I don’t know whether to attribute that short drop to the drug in short. I can’t get a 100% erection from July, but it has improved a little, the numbness has passed after about 15 days.
now, after 5 months out of the drug and 4 from the crash I have constipation and some intestinal problems.
my body odor has changed and it still persists.
the tip of the penis is often cold but lately much less often. when I saw the doctor a few days after the crash he tried to reassure me by saying that it was all 100% reversible, I don’t believe in everything while on other things I can agree.
for a month after the crash I had a purple stripe in my pelvic floor, I don’t know what it was but it passed. my pelvic floor is less swollen than the pre fin and despite an improvement I am not as I was.
I had scales on my testicles and I often got big bubbles on my pre-end ass, since then and everything has disappeared, still not resolved.
my stomach is perpetually swollen even if I eat little, still not resolved. before I burned everything very quickly, I could eat everything and not get fat.
my skin is a disaster, 0 improvements. the veins on the penis have changed and even this persists, although I have had very small improvements compared to the first month of crush.
I puffed out my swollen face in about 3 weeks, but it’s not like before, my eyes are hollow and my nose is much thinner. my face, once very beautiful, now certainly is less so, without many linearities and quite off.
I had a hint of gynecomastia for a few days after the crash, left or improved a lot.
my main problems now are the skin, the erection that is there anyway, I can have sex, and the stomach that seems completely screwed. my libido is high but the penis does not respond to the maximum, I can masturbate even 2-3 times a day but an erection has never been like before.
I never seriously thought about suicide despite the really dark days, thank God I have a fantastic girl and a fantastic mother nearby and also thanks to you guys, if I had been alone I would probably have gone mad.
surely I am forgetting things, I am still very traumatized, thanks to those who have read and apologize again for having dwelt. I have many, many photos that prove my fearful changes in many areas of my body. I don’t know if I’ll ever recover, maybe it was my destiny.
I also want to say however that I have treasured this experience, I grew as a person, I managed to forgive myself for the mistake and I understood the really important things in life. my fucking ego has disappeared, I’m a better person today. now I don’t care about hair any more, I would tear it off to get my life back, I learned my lesson. I want to help people, whoever feels lonely, please write to me, I could help with some things I think, or just not to make someone feel alone. I am at your complete disposal. thanks to all of you guys, you are fantastic.

5 Likes

Thank you for your kind words @Melograno - although patients come for different reasons, one of the most important to my mind is that people do not feel alone. I am glad you realise you are not.

I am very sorry to hear you’re badly affected physically, and at such a young age. I can empathise very much with taking the drug without need. However, the fault is not ours. This is presented as safe.

Please could I ask you to take our post-drug syndrome survey? You can access it by clicking the bar graph icon in the top right of the forum when on a laptop or desktop computer.

Best regards and I hope you start to feel a bit better soon,

Axo

1 Like

thank you so much dear, I already feel a little better than the first 3 months post-drug, I hope to improve on some points, on the contrary I am almost sure. others worry me a little more. I participated in the survey. Thanks again

3 Likes